Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Mar 3, 2016, 2:36 PM CST for Butler County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2016, 2:36 PM CST (20:36 UTC)
- Expired
- Mar 3, 2016, 3:15 PM CST
- In force
- 39 min
- Issued by
- NWS Mobile, AL
County Butler County, AL
The radar
The Maxwell AFB radar (KMXX), 135 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
031
WWUS84 KMOB 032036
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CST THU MAR 3 2016
ALZ054-055-057-032115-
BUTLER AL-MONROE AL-WILCOX AL-
236 PM CST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...
SOUTHEASTERN WILCOX AND NORTHWESTERN BUTLER COUNTIES UNTIL 315 PM
CST...
AT 234 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VREDENBURGH...OR 12 MILES SOUTH OF CAMDEN...MOVING EAST AT 65 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VREDENBURGH...BEATRICE...PINE APPLE AND OAK HILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3196 8686 3196 8671 3174 8667 3173 8690
3175 8691 3173 8697 3171 8745 3189 8748
3200 8686
TIME...MOT...LOC 2034Z 261DEG 59KT 3182 8736
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 3, 1:23 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 3, 1:23 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
123 PM CST THU MAR 3 2016
.DISCUSSION...SEE UPDATED INFORMATION BELOW.
.MARINE...UPDATED THE COASTAL WATER FORECAST ONCE AGAIN TO BUMP UP
WINDS AND SEAS SLIGHTLY FOR THIS AFTERNOON...PRIMARILY OVER SOUTHERN
MOBILE BAY AND THE MISSISSIPPI SOUND. INCLUDED THOSE TWO MARINE ZONES
IN THE PREVIOUS SMALL CRAFT ADVISORY THAT WAS ALREADY IN EFFECT WITH
MWW UPDATE.
&&
.AVIATION...
18Z ISSUANCE...SATELLITE IMAGERY INDICATED THE THE LOW CLOUD DECK
BRIEFLY ERODED OVER THE AREA EARLIER THIS MORNING...BUT HAS NOW
REDEVELOPED FOR MOST LOCATIONS AS A COLD FRONT AND BROKEN LINE OF
SHOWERS AND THUNDERSTORMS APPROACHES FROM THE NORTHWEST EARLY THIS
AFTERNOON. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE
SOUTHEAST ACROSS THE FCST AREA THIS AFTERNOON AND EARLY
EVENING...AFFECTING THE COASTAL TAF LOCATIONS GENERALLY BETWEEN ABOUT
03/23Z AND 04/04Z. IN ADVANCE OF THIS CONVECTION...GUSTY SOUTH TO
SOUTHWEST SFC WINDS OF 15 TO 20 MPH SHOULD BE ANTICIPATED...WITH SOME
STRONGER GUSTS DOWN NEAR THE COAST. SFC WINDS WILL SHIFT TO THE NORTHWEST
BEHIND THE FRONT AS IT MOVES THROUGH THIS EVENING...AND REMAIN RATHER
BREEZY. WIDESPREAD MVFR CIGS/VSBYS WITH THE PASSAGE OF THE
STORMS...OCNLY AND LOCALLY LOWER. 12/DS
&&
.PREV DISCUSSION... /ISSUED 638 AM CST THU MAR 3 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
12Z ISSUANCE...SATELLITE IMAGERY SHOWS MOSTLY VFR CLOUD DECKS BETWEEN
3-6 KFT AGL SPREADING FROM SOUTHEAST MS INTO SOUTHWEST AL AT 12Z.
DECKS MAY CONTINUE TO LOWER TO AROUND MVFR LEVELS LATE THIS MORNING
INTO THIS AFTERNOON. SOUTHERLY WINDS INCREASE TODAY AND MAY BE
SUSTAINED BETWEEN 10-15 KNOTS WITH GUSTS OVER 20 KNOTS POSSIBLE.
EXPECT SCATTERED TO NUMEROUS SHRA/TSRA TO INITIALLY DEVELOP OVER
SOUTHEAST MS/SOUTHWEST AL AHEAD OF A COLD FRONT AND SPREAD SOUTHEAST
ACROSS THE REMAINDER OF THE AREA LATE THIS AFTERNOON INTO THIS
EVENING. A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH
STRONG GUSTY WINDS...HAIL AND HEAVY RAIN. PRECIP SHOULD END BY MID
EVENING WITH POTENTIAL FOR LINGERING MVFR CIGS TONIGHT. WINDS TURN NW
TO N FOLLOWING FRONTAL PASSAGE TONIGHT. /21
PREV DISCUSSION... /ISSUED 511 AM CST THU MAR 3 2016/
NEAR TERM /NOW THROUGH THURSDAY NIGHT/....RELATIVELY QUIET WEATHER
CONDITIONS TO START OFF ACROSS THE FORECAST AREA EARLY THIS MORNING
BETWEEN A SURFACE RIDGE OF HIGH PRESSURE SITUATED OVER THE EASTERN
STATES AND AN AREA OF LOW PRESSURE LOCATED IN THE VICINITY OF
NORTHEAST OK/NORTHWEST AR/SOUTHWEST MO. WATER VAPOR SATELLITE IMAGERY
SHOWS A WELL DEFINED SHORTWAVE TROUGH APPROACHING THE MID MISSISSIPPI
VALLEY REGION EARLY THIS MORNING...AND THIS FEATURE WAS PRODUCING AN
ORGANIZED COMPLEX OF THUNDERSTORMS THAT WAS ADVANCING FROM AR INTO
NORTHWESTERN PORTIONS OF MS AS OF 4 AM CST. 11-3.9 U SATELLITE
IMAGERY SHOWS AN AREA OF LOW TO MID LEVEL CLOUDS SPREADING EASTWARD
ACROSS SOUTHEAST MS AND INTERIOR SOUTHWEST AL EARLY THIS MORNING
WHILE SKIES REMAINED CLEAR ELSEWHERE. TEMPERATURES WERE QUITE COOL IN
THE MID 30S TO THE LOWER 40S IN THE DRY SURFACE AIRMASS OVER MUCH OF
THE INTERIOR EARLY THIS MORNING...WHILE READINGS WERE A LITTLE WARMER
IN THE MID 40S OVER SOUTHEAST MS UNDERNEATH THE INCREASING CLOUD
COVER...WITH LOWER 50S NEAR THE IMMEDIATE COAST.
A PERIOD OF ACTIVE WEATHER IS EXPECTED ACROSS THE FORECAST AREA
TODAY. THE SHORTWAVE TROUGH OVER THE MID MISSISSIPPI VALLEY REGION
EARLY THIS MORNING IS EXPECTED TO TRANSLATE SOUTHEASTWARD TOWARD
SOUTHEAST MS AND SOUTHWEST AL BY THIS AFTERNOON...THEN TOWARD
EASTERN PORTIONS OF OUR FORECAST AREA BY THIS EVENING ON THE BASE OF
A MID LEVEL TROUGH PUSHING ACROSS THE TENNESSEE VALLEY REGION AND
NORTHERN PORTIONS OF MS/AL/GA. SHORT RANGE MODEL GUIDANCE IS ALSO IN
GOOD AGREEMENT WITH TAKING SURFACE LOW PRESSURE INTO W/NW PORTIONS
OF MS BY MIDDAY TODAY...THEN EASTWARD TOWARD CENTRAL PORTIONS OF AL
BY 00Z WITH AN ASSOCIATED COLD FRONT PUSHING INTO SOUTHEAST MS AND
INTERIOR SOUTHWEST AL. SOUTHERLY SURFACE FLOW WILL PICK UP IN
ADVANCE OF THE APPROACHING LOW PRESSURE SYSTEM AND FRONT TODAY AND
WILL BRING A RETURN OF LOW LEVEL MOISTURE NORTHWARD BACK INTO THE
REGION...WITH SURFACE DEWPOINTS RISING INTO THE MID 50S TO AROUND 60
BY LATE THIS AFTERNOON...WITH THE HIGHER VALUES OVER SOUTHEAST MS
AND NEAR THE IMMEDIATE COAST. THE INCREASED LOW LEVEL MOISTURE ALONG
WITH SURFACE TEMPERATURES IN THE UPPER 60S TO LOWER 70S WILL RESULT
IN CAPE VALUES INCREASING TO 500-1000 J/KG ACROSS SOUTHWEST AL AND
SOUTHEAST MS THIS AFTERNOON. THE PAST FEW RUNS OF THE HRRR/RAP ALONG
WITH THE NAM HAVE BEEN IN AGREEMENT WITH DEVELOPING A BROKEN LINE OF
THUNDERSTORMS ACROSS SOUTHEAST MS AND INTERIOR SOUTHWEST AL WITHIN
THE MOISTURE AND INSTABILITY AXIS THIS AFTERNOON AHEAD OF THE
APPROACHING FRONT AND SHORTWAVE TROUGH. THE BROKEN LINE OF
CONVECTION SHOULD CONTINUE TO SHIFT EASTWARD TO NEAR THE I-65
CORRIDOR BY LATE THIS AFTERNOON THEN ACROSS EASTERN PORTIONS OF THE
FORECAST AREA DURING THE EARLY EVENING HOURS.
FORECAST SOUNDINGS SHOW INCREASING LOW LEVEL AS WELL AS DEEP LAYER
SHEAR WITH CURVED HODOGRAPHS WHERE CONVECTION IS PROGGED TO DEVELOP
THIS AFTERNOON...WITH 850 MB WINDS INCREASING TO AROUND 40-50 KTS
BETWEEN 18-00Z...RESULTING IN 0-1 KM STORM RELATIVE HELICITY VALUES
BETWEEN 250-350 M2/S2. GIVEN THE INCREASING INSTABILITY AND SHEAR
ALONG WITH STEEPENING 850-500 MB LAPSE RATES TO AROUND 6.5 C/KM...A
FEW EMBEDDED SUPERCELLS COULD DEVELOP TODAY AND THERE WILL BE
POTENTIAL FOR AT LEAST ISOLATED SEVERE STORMS WITH DAMAGING WIND
GUSTS OVER 60 MPH...LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO. WE
WILL INCLUDE MENTION OF ISOLATED SEVERE STORMS IN THE MORNING
HAZARDOUS WEATHER OUTLOOK AND GRAPHICS. THE SEVERE WEATHER THREAT
MAY REACH INTO SOUTH CENTRAL AL AND AT LEAST INTERIOR NORTHWEST FL
LATE THIS AFTERNOON INTO EARLY THIS EVENING BEFORE THE SEVERE
POTENTIAL QUICKLY DIMINISHES AFTER 8 PM OR SO AS BETTER DYNAMICS
SHIFT EAST OF THE REGION AND THE FRONT PUSHES THROUGH THE AREA. POPS
WILL COME TO AN END BY LATE EVENING...WITH DRY NORTHWEST FLOW
RETURNING OVERNIGHT. LOWS TONIGHT SHOULD RANGE IN THE 40S EXCEPT
LOWER 50S NEAR THE IMMEDIATE COAST. /21
SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...FRONTAL BOUNDARY IS
PROGGED TO HAVE MOVED DEEP INTO THE GULF FRIDAY MORNING WITH HIGH
PRESSURE OVER THE MISSISSIPPI VALLEY BUILDING EASTWARD IN ITS WAKE.
THE HIGH REMAINS IN CONTROL OF THE LOCAL WEATHER PATTERN INTO THE
WEEKEND. SUNNY SKIES FORECAST FRIDAY AND SATURDAY WITH HIGHS IN THE
LOWER TO MID 60S FRIDAY...GRADUALLY MODIFYING INTO THE UPPER
60S/LOWER 70S AREA WIDE ON SATURDAY. OVERNIGHT LOWS FRIDAY NIGHT TO
RANGE FROM 37 TO 41 NORTH OF I-10 AND MID 40S AT THE BEACHES.
SATURDAY NIGHT LOWS GENERALLY IN THE LOWER 40S INTERIOR TO UPPER 40S
COAST. /10
LONG TERM /SUNDAY THROUGH WEDNESDAY/...SPRINGTIME WEATHER PATTERN
SETTING UP DURING THE MEDIUM RANGE. THE GLOBAL SPECTRAL MODELS
INDICATE THAT THE MID LEVEL GEO-POTENTIAL HEIGHT FIELDS WILL BEGIN TO
SHOW GREATER AMPLIFICATION EARLY NEXT WEEK. LARGE SCALE TROF DIGS
SOUTHWARD ACROSS THE BAJA MONDAY...DIGGING DEEP INTO NORTHERN MEXICO
BY TUESDAY AND WEDNESDAY. AS THIS OCCURS...LARGE SCALE HIGH LEVEL
RIDGE BUILDS DOWNSTREAM OVER THE GULF AND SOUTHEAST. IT APPEARS THE
RIDGE AXIS WILL BE STRONG ENOUGH AS TO KEEP CONVECTION MOST ACTIVE
FROM THE UPPER TEXAS COAST...NORTHEAST TO ACROSS THE MID-SOUTH
HEADING INTO THE MIDDLE OF NEXT WEEK AS STORM SYSTEM OVER THE SOUTH
CENTRAL US WILL BE SLOW TO MOVE. FOR THE LOCAL AREA WILL ONLY MENTION
A SMALL CHANCE OF SHOWERS AND STORMS OVER THE WESTERN HALF OF THE
LOCAL AREA TUESDAY AND WEDNESDAY AND LIMITED OVER THE EASTERN ZONES.
LARGE SURFACE HIGH PRESSURE SYSTEM BUILDS EASTWARD ACROSS THE
APPALACHIANS SUNDAY...MOVING OFF THE MID-ATLANTIC COAST LATE MONDAY.
A WELL DEFINED SOUTHEAST FLOW SETS UP THE FIRST HALF OF NEXT WEEK
BETWEEN THE HIGH TO THE EAST AND LOW PRESSURE OVER THE PLAINS STATES.
THIS FAVORS HIGH TEMPERATURES MOVING TO SEVERAL DEGREES ABOVE
CLIMATOLOGY. OVERNIGHT LOWS WILL ALSO MODERATE WITH EACH SUCCESSIVE
MORNING...BECOMING QUITE MILD BY WEDNESDAY MORNING WITH NUMBERS IN
THE LOWER 60S. /10
MARINE...A MODERATE TO OCCASIONALLY STRONG SOUTH TO SOUTHWEST FLOW
WILL DEVELOP OVER THE MARINE AREA TODAY IN ADVANCE OF A COLD FRONT
THAT WILL APPROACH THE MISSISSIPPI VALLEY. THE FRONT WILL MOVE
ACROSS THE MARINE AREA TONIGHT...AND WILL LEAD TO A MODERATE TO
STRONG OFFSHORE FLOW LATE TONIGHT INTO FRIDAY MORNING FOLLOWING ITS
PASSAGE. WE HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE OFFSHORE
WATERS OUT TO 60 NM FOR WIND SPEEDS INCREASING TO 20-25 KNOTS FROM
THE SOUTH TO SOUTHWEST THIS AFTERNOON...THEN BECOMING NORTHERLY
TONIGHT. EXERCISE CAUTION HEADLINES HAVE BEEN INCLUDED FOR NOW OVER
BAYS AND SOUNDS.
A HIGH PRESSURE RIDGE WILL BUILD OVER THE MARINE AREA SATURDAY AND
WILL SHIFT EASTWARD TOWARD THE EASTERN SEABOARD LATE THIS WEEKEND
INTO EARLY NEXT WEEK. SOUTHEASTERLY FLOW WILL INCREASE LATE SUNDAY
INTO TUESDAY. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ631-632-650-
655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 3, 6:18 AM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 618 AM CST THU MAR 3 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 618 AM CST THU MAR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON INTO EARLY THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...CAPABLE OF PRODUCING DAMAGING WIND GUSTS...HAIL TO THE SIZE OF QUARTERS AND POSSIBLY AN ISOLATED TORNADO. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MONITOR WEATHER CONDITIONS TODAY AND BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON INTO EARLY THIS EVENING. GMZ630>635-650-655-670-675-041230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 618 AM CST THU MAR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP TODAY AS MODERATE TO STRONG SOUTHERLY FLOW INCREASES AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE THROUGH THE MARINE AREA THIS EVENING... WITH MODERATE TO STRONG OFFSHORE FLOW EXPECTED THROUGH LATE TONIGHT. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
In the hours before
Special weather statement, Mar 3, 11:36 AM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CST THU MAR 3 2016
ALZ051-031815-
CHOCTAW AL-
1136 AM CST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHOCTAW COUNTY UNTIL
1215 PM CST...
AT 1135 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LISMAN...OR 10 MILES NORTHWEST OF BUTLER...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LISMAN AND PENNINGTON.
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3218 8801 3215 8802 3214 8804 3213 8804
3211 8840 3225 8841 3230 8840
TIME...MOT...LOC 1735Z 266DEG 44KT 3222 8832Special weather statement, Mar 3, 1:45 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 145 PM CST THU MAR 3 2016 ALZ051>053-032030- CLARKE AL-WASHINGTON AL-CHOCTAW AL- 145 PM CST THU MAR 3 2016 ...SPECIAL WEATHER STATEMENT... AT 145 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLRY...OR 16 MILES NORTH OF CHATOM...MOVING EAST AT 65 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THOMASVILLE...GROVE HILL...SILAS...COFFEEVILLE...FULTON AND WHATLEY. LAT...LON 3164 8836 3176 8839 3192 8770 3165 8765 TIME...MOT...LOC 1945Z 262DEG 55KT 3170 8831
Special weather statement, Mar 3, 1:48 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CST THU MAR 3 2016
ALZ054-032030-
WILCOX AL-
148 PM CST THU MAR 3 2016
...SPECIAL WEATHER STATEMENT...
AT 147 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VINELAND...OR 13 MILES NORTHEAST OF THOMASVILLE...MOVING EAST
AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMDEN...PINE HILL AND BOYKIN.
LAT...LON 3214 8728 3214 8725 3212 8726 3210 8723
3208 8719 3205 8718 3205 8693 3197 8692
3198 8766 3200 8766 3201 8762 3213 8762
3213 8752 3215 8752 3218 8732
TIME...MOT...LOC 1947Z 264DEG 56KT 3205 8758Special weather statement, Mar 3, 2:08 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CST THU MAR 3 2016
MSZ067-075-076-032100-
PERRY MS-WAYNE MS-GREENE MS-
208 PM CST THU MAR 3 2016
...SPECIAL WEATHER STATEMENT...
AT 208 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MACEDONIA...OR 7 MILES WEST OF RICHTON...MOVING EAST AT 50 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHTON AND STATE LINE.
LAT...LON 3143 8915 3143 8894 3148 8894 3151 8845
3124 8844 3129 8915
TIME...MOT...LOC 2008Z 270DEG 54KT 3138 8907Special weather statement, Mar 3, 2:36 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CST THU MAR 3 2016
ALZ054-055-057-032115-
BUTLER AL-MONROE AL-WILCOX AL-
236 PM CST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...
SOUTHEASTERN WILCOX AND NORTHWESTERN BUTLER COUNTIES UNTIL 315 PM
CST...
AT 234 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VREDENBURGH...OR 12 MILES SOUTH OF CAMDEN...MOVING EAST AT 65 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VREDENBURGH...BEATRICE...PINE APPLE AND OAK HILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3196 8686 3196 8671 3174 8667 3173 8690
3175 8691 3173 8697 3171 8745 3189 8748
3200 8686
TIME...MOT...LOC 2034Z 261DEG 59KT 3182 8736The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:24 AM CST | Small Craft Advisory | MOB | 26 hr | |
| Mar 3, 11:36 AM CST | Special Weather Statement | MOB | Choctaw | 39 min |
| Mar 3, 1:45 PM CST | Special Weather Statement | MOB | Clarke | 45 min |
| Mar 3, 1:48 PM CST | Special Weather Statement | MOB | Wilcox | 42 min |
| Mar 3, 2:59 PM CST | Special Weather Statement | MOB | Clarke, Monroe, Washington, Wilcox | 46 min |
| Mar 3, 3:56 PM CST | Special Weather Statement | MOB | Butler, Clarke, Monroe, Washington | 49 min |
| Mar 3, 5:08 PM CST | Special Weather Statement | MOB | Escambia | 37 min |
| Mar 3, 5:15 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 30 min |
| Mar 3, 5:57 PM CST | Special Weather Statement | MOB | Escambia | 63 min |
| Mar 3, 2:08 PM CST | Special Weather Statement | MOB | Greene | 52 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.